# SDR SCNA96002

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT AREA LIGHT AT SEAT ROW 11 WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW MM 33-50-81 AND LIGHT OPS CHECKED GOOD.
